# SDR MALA010610

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801801
- Condition: Defective
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight #3610, Nose gear would not retract after Takeoff.  Red Transition light on handle and Indicator.  Air Turnback to MSP.  Maintenance found uplock Proximity sensor bad.  Replaced Proximity switch PN 8-018-01.  IAW AMM 32-60-21.  Ops checks of switch and gear swings all good.
